# SDR CHQA201100148

- Difficulty date: April 21, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N277SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145355
- Aircraft time: 26,283 hours, 21,209 cycles
- Engine: Allsn AE3007A
- Engine time: 19,721 hours, 18,229 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00367
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 12,348 hours, 10,922 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE FLIGHT CREW REPORTED THAT THE CABIN WAS PRESSURIZING, BUT THAT THE CABIN PRESSURE INDICATION WAS DASHED.  THE QRH WAS FOLLOWED AND THE AUTO PRESS MESSAGE CLEARED FROM EICAS, BUT THAT THE CABIN ALTITUDE INDICATION WAS STILL DASHED.  THE FLIGHT THEN RETURNED TO KSDF AND AT ABOUT 1500FT ON APPROACH THE CABIN PRESSURE INDICATION RETURNED.  THE PRESSURIZATION SYSTEM WAS PLACED ON MEL AFTER THE MANUAL OPERATED NORMALLY AND THE AIRCRAFT WAS RELEASED FOR REVENUE FLIGHT.  THE MEL WAS CLEARED LATER THAT SAME DAY IN KSDF WHEN THE AUTO PRESSURIZATION CONTROLLER WAS REPLACED.
